# SDR 05FDEA03848

- Difficulty date: November 17, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP FOUND FLUSH DOUBLER REPAIR ON UPPER SKIN FROM STA XOF 560 TO STA XOF 599 DIMENSIONS 36.5 X 39 INCHES.  REPAIR ACCOMPLISHED WITH EA FEDEX.
